On a new arithmetic function

Krassimir T. Atanassov and József Sándor
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 24, 2018, Number 4, Pages 3—10
DOI: 10.7546/nntdm.2018.24.4.3-10
Download full paper: PDF, 142 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
Department of Bioinformatics and Mathematical Modelling
Institute of Biophysics and Biomedical Engineering – Bulgarian Academy of Sciences
Acad. G. Bonchev Str., Bl. 105, Sofia-1113, Bulgaria

József Sándor
Department of Mathematics, Babeș–Bolyai University
Str. Kogalniceanu 1, 400084 Cluj-Napoca, Romania

Abstract

A new arithmetic function is introduced and its basic properties are studied. Some inequalities between the new and some other arithmetic functions are formulated and proved.

Keywords

  • Arithmetic function
  • Inequality

2010 Mathematics Subject Classification

  • 11A25

References

  1. Atanassov, K. (1987) New integer functions, related to “φ” and “σ” functions. Bulletin of Number Theory and Related Topics, XI (1), 3–26.
  2. Atanassov, K. (1996) A generalization of an arithmetical function, Notes on Number Theory and Discrete Mathematics, 2 (4), 32–33.
  3. Atanassov, K. (2002) Restrictive factor: Definition, properties and problems. Notes on Number Theory and Discrete Mathematics, 8 (4), 117–119.
  4. Atanassov, K. (2004) On an arithmetic function. Advanced Studies on Contemporary Mathematics, 8 (2), 177–182.
  5. Mitrinovic, D., & Sándor, J. (1996) Handbook of Number Theory, Kluwer Academic Publishers.
  6. Panaitopol, L. (2004) Properties of the Atanassov functions. Advanced Studies on Contemporary Mathematics, 8 (1), 55–59.
  7. Nagell, T. (1950) Introduction to Number Theory, John Wiley & Sons, New York.

Related papers

Cite this paper

APA

Atanassov, K. T., & Sándor, J. (2018). On a new arithmetic function. Notes on Number Theory and Discrete Mathematics, 24(4), 3-10, doi: 10.7546/nntdm.2018.24.4.3-10.

Chicago

Atanassov, Krassimir T. and József Sándor. “On a New Arithmetic Function.” Notes on Number Theory and Discrete Mathematics 24, no. 4 (2018): 3-10, doi: 10.7546/nntdm.2018.24.4.3-10.

MLA

Atanassov, Krassimir T. and József Sándor. “On a New Arithmetic Function.” Notes on Number Theory and Discrete Mathematics 24.4 (2018): 3-10. Print, doi: 10.7546/nntdm.2018.24.4.3-10.

Comments are closed.